# SDR ASAA2017123023035

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,651 hours, 3,250 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1440
- Condition: Faulted
- Location: Lt A./C Pack
- Part time: 77,279 hours, 40,727 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PACK ZONE TEMP CONTROL BITE,  CONTROLLER FAULTED THE LT TCV. WILL NOT RESET.  ACFT GROUNDED.  R & R THE LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10. SYS OPS CHECKED NORMAL.
